Jump to content

Dogluvr

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

  1. I am taking xanax (half of .25) and 1mg of melatonin to sleep though, so perhaps that is the cause of the drowsiness. I have been on Lexapro since October 5, started at 2.5 mg for a few days, 5mg for a month, 7.5mg for a month and now I just moved up to 10mg three days ago
  2. Hi, I have been on the generic version of Lexapro for 3.5 months. I have been experiencing extreme fatigue since I started 7.5mg one month ago. I just started 10mg 2 days ago and it seems to be getting worse. All I want to do is sleep!! I take Lexapro at 7:30 at night and don't fall asleep until around 2:30 and then no matter how much sleep I get, I am exhausted the next day and never feel rested. I take half of a .25mg xanax and 1mg melatonin before bed. It seems I have a "second wind" at night after I take the Lexapro and am wide awake at night but a zombie during the day. I saw my pdoc a few days ago and she just wanted me to up the Lexapro. Not sure what to do as I cannot force myself out of bed when I don't have to, and if I do I am a zombie all day. My depression has greatly improved on this medicine but my anxiety hasn't. And I now have no life because I want to sleep all the time. Help!
×
×
  • Create New...